Share this:
learn2accept
@learn2accept

Posts: 1
Joined: Jan 13, 2019

Diabetes T2

Posted by @learn2accept, 4 days ago

I haven't been taking my meds but woke up to numbness in my fingers. I'm gonna take my meds now as my A1C is an 11. My Doctor said if I dont take the Metformin he will move on to insulin shots. This scares me! Metformin gives me Diarrhea though I hate it. Does anyone know of a different med that works?

REPLY

@learntoaccept, perhaps you could ask your doctor if you could use another type of Metformin. There is a version of Metformin that is enteric-coated and easier on your digestive track.

@learn2accept Great idea from @cinnamon215. That's too bad that metformin is difficult for you, when I had to take it for a while it never bothered me. If an enteric coated one is available for you that would better I think than having to go on insulin. After my transplant, when I was on a high dose of prednisone, I had to take insulin and I did not like that at all.
JK

Please login or register to post a reply.